# SDR GTIA20130704372

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 28,239 hours, 13,577 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD HEAT SYS MALFUCTIONED, CRACKED WINDSHIELD, ARCING FLAME VISIBLE, FUMES PRESENT.  R & R LT WINDSHIELD IAW AMM OPS CHECKED GOOD NO DEFECTS NOTED AT THIS TIME.
